EconPapers    
Economics at your fingertips  
 

Finite-Sample Moments of the MLE for the Binary Logit Model

Qian Chen and David Giles ()

No 801, Econometrics Working Papers from Department of Economics, University of Victoria

Abstract: We examine the finite sample properties of the MLE for the Logit model with random covariates. We derive the second order bias and MSE function for the MLE in this model, and undertake some numerical evaluations to illustrate the analytic results. From these numerical results we find, for example, that the bias correction that we provide is effective, and that the bias-corrected estimator is more efficient than the uncorrected MLE.

Keywords: Logit model; mean squared error; bias correction (search for similar items in EconPapers)
JEL-codes: C01 C13 C25 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-dcm and nep-ecm
Date: 2008-02-01
Note: ISSN 1485-6441
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.uvic.ca/socialsciences/economics/assets/docs/econometrics/ewp0801.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:vic:vicewp:0801

Access Statistics for this paper

More papers in Econometrics Working Papers from Department of Economics, University of Victoria PO Box 1700, STN CSC, Victoria, BC, Canada, V8W 2Y2. Contact information at EDIRC.
Bibliographic data for series maintained by Graham Voss ().

 
Page updated 2019-09-09
Handle: RePEc:vic:vicewp:0801